I am on the 10 mg patch and it seems to not be effective after 5 days should I ask the Dr. to make the script to change every 5 days instead of every 7 days
I found the following information at this link:
I think dose adjustment could be an answer for you if you let your Dr. know about the pain at the 5th day.
If the level of pain increases, attempt to identify the source of increased pain, while adjusting the BUTRANS dose to decrease the level of pain. Because steady-state plasma concentrations are achieved within 72 hours, BUTRANS dosage may be adjusted every 3 days. Dose adjustments may be made in 5 mcg/hour, 7.5 mcg/hour, or 10 mcg/hour increments by using no more than two patches of the 5 mcg/hour, 7.5 mcg/hour, or 10 mcg/hour system(s). The total dose from both patches should not exceed 20 mcg/hour. For the use of two patches, patients should be instructed to remove their current patch, and apply the two new patches at the same time, adjacent to one another at a different application site.
Patients who experience breakthrough pain may require dosage adjustment increase of BUTRANS, or may need rescue medication with an appropriate dose of an immediate-release analgesic. If the level of pain increases after dose stabilization, attempt to identify the source of increased pain before increasing the BUTRANS dose.
Im also on 10 butrans patch and if the pain starts again after five days you need to talk to your doctor to maybe increase the dose.good luck on your pain relief.the patch lasts for one week.dispose in toilet and add patch to different area.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2017 • 5 answers
Updated 4 Mar 2015 • 3 answers
Updated 6 May 2013 • 2 answers
Updated 19 Jul 2017 • 5 answers
Updated 2 Jun 2017 • 2 answers